# SDR UIEA2023053100546

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5700 · Wing Structure
- Part: Check Valve
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING CENTER FUEL TANK, FOUND A FLAPPER VALVE WITH HALF THE LUGS BROKEN AT BOTTOM ROOT OF SKIN RIB 1.( REPLACED REFUELING CHECK VALVE AT CENTER TANK, RH AND LH TANKS, I/A/W BOEING 737-800 AMM TASK 28-21-32-00-801 AND AMM TASK 28-21-32-400-801 PARAG 3 A THRU 3 E STEP (4), SATISFACTORY CONDITION   )
